# SDR SWIA202162014

- Difficulty date: August 21, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR AFT DIAPHRAMG STRINGER 16-17 HAS CORROSION AROUND 1 RIVET (MARKED)     (C-CHECK RO 10/29/2021)     INSTALLED NEW DIAPHRAMG #CC670-38249-3 AT GALLEY SERVICE DOOR BETWEEN STGR 16-17 REF CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND DWG CC670-38103 REV C  COMPLIED WITH TASK CARD 51-900-1002-SKY
